# SDR YENA2025032000296

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL CRACK INDICATIONS FOUND ON FRAME SEGMENT 1 OF THE FWD RH SIDE OVER WING EMERGENCY EXIT HATCH DOOR 843. MAXIMUM CRACK LENGTH: 0.450 I NCHES; REF AEROMAN N/R 2025-125819, ACCOMPLISHED DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (FWD RH EEH) FRAME / REINFORCE DOOR STRUCTURE - MODIFICATION IAW TASK CARD A320-52-1144-02 AND EC A320-52-1144.
